MathSciNet Relay Station
MathSciNet bibliographic data
MR2794406 (2012d:35221) 35L65 (35L45 35L67)
Cheng, Hongjun; Yang, Hanchun Delta shock waves in chromatography equations. J. Math. Anal. Appl. 380 (2011), no. 2, 475–485.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement